# SDR RAIA990635

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nose Gear
- Part number: AIR83586
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7753 - NOSEWHEEL STEERING DOORS NOT WORKING LEFT OR RIGHT.  MAINTENANCE REPLACED NOSE GEAR ASSY.  (M)
